Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12530/39768
Title: Catastrophic outcome of patients with a rebound after Natalizumab treatment discontinuation.
Authors: 
Keywords: 
Mesh: 
Issue Date: 2017
Citation: Brain Behav.2017 04;(7)4:e00671
Abstract: Natalizumab (NTZ) is an effective drug for the treatment of relapsing-remitting multiple sclerosis. In some patients discontinuation is mandatory due to the risk of progressive multifocal leukoencephalopathy. However, severe clinical and radiological worsening has been described after drug cessation. Our aim was to describe the clinical and radiological features of the rebound phenomenon.
PMID: 28413713
URI: https://hdl.handle.net/20.500.12530/39768
Rights: openAccess
Appears in Collections:Hospitales > H. U. de Fuenlabrada > Artículos
Hospitales > H. U. Clínico San Carlos > Artículos
Fundaciones e Institutos de Investigación > IIS H. U. 12 de Octubre > Artículos
Fundaciones e Institutos de Investigación > IIS H. U. Clínico San Carlos > Artículos

Files in This Item:
File Description SizeFormat 
PMC5390845.pdf396.31 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.